# SDR CALA2025032403108

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 68,167 hours, 22,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 41C EMERGENCY EXIT SIGN IS HANGING COMPLIED WITH MEL 3351A TERMS CORRECTION SEAT AISLE LIGHT HOUSING IS OPERATIONAL, BUT HOUSING IS BROKEN AND HAS BEEN SECURED. APPROVED MEL 3351A APPLIED MEL COULD NOT LOCATE OVERHEAD BIN EMERGENCY LIGHTING AT SEAT 41C. OUT OF PRECAUTION INSPECTED AND OPS CHECKED NEARBY BIN EMERG LIGHTS, ALL CHECK OK AND ARE INTACT REF AMM 33-51-00, CANNOT LOCATE ANY DEFECTS. NO PLACARD ON FA PANEL, SUSPECT LIGHT POSSIBLY PREVIOUSLY CHANGED. OK TO CONTINUE MEL CLEARED
